# SDR HALA0700555

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 22,425 hours, 4,346 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "APU FAULT" APU WILL NOT START.  T/S PER FIM 49-11-00/101 FIG 103, ECU BITE SHOWED "START ABORTED" AND LRU FAULT "AC START CIRCUIT" APU STARTED NORMALLY SEVERAL TIMES AND ALL TESTS CHECK GOOD PER FIM 49-11-00, "APU FAULT" CLEARED AND NO OTHER FAULTS NOTED.  OK FOR SERVICE.
